# SDR AALA20140918008

- Difficulty date: September 18, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 44,443 hours, 18,179 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG12681
- Condition: Out Of Position
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW FOUND THE FWD SERVICE DOOR SLIDE OUT OF THE NORMAL POSITION.  SLIDE DID NOT DEPLOY & THE SLIDE HAD BEEN DISARMED.  THE PACK FOR THE SLIDE WAS ATTACHED TO THE DOOR BUT DID NOT DEPLOY DUE TO THE GIRT BAR NOT BEING INSTALLED TO THE FLOOR FITTINGS.  REPLACED SLIDE PACK.
